# SDR SWAA2021042760260

- Difficulty date: March 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER FLOOR PANEL 221BF O/B AFT CORNER TANG IS BROKEN. / BROKEN O/B AFT CORNER TANG; AND ADDITIONAL DAMAGE FOUND ON AFT EDGE; ON FWD PASSENGER FLOOR PANEL 221BF WAS REPAIRED IAW SRM 53-00-50-2R-1; AND SRM 53-00-50-2R-6 56563R 29MAR21
